MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested to be returned- it has not been received.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a clave¿ neutral connector where the customer reported that it was difficult to thread and difficult to unthread, unable to get the blue clave off.The customer stated that the problem is using the bd insyte autoguard with the icu medical b3300.The leak was taking place right at the connection of both once twisted together.The customer also stated that it is very difficult to turn (twist) the b3300 into the autoguard threads and once in, it is almost impossible to remove it like it is stuck.There was unknown patient involvement but no adverse event.
 
Additional Manufacturer Narrative
No b3300 product samples, videos or photographs were returned for investigation.The dhr for possible lot # 14105415 was reviewed, and there were no non-conformances found that would have contributed to the reported complaint.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Corrected information can be found in h6, medical device problem codes and component codes.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20848332
Report Number9617594-2024-01732
Device Sequence Number12825980
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public00840619045593
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSYTE AUTOGUARD, BD MFR
Patient SexUnknown